Tags

Type your tag names separated by a space and hit enter

Glucagon reversal of hypotension in a case of anaphylactoid shock.

Links

  • Publisher Full Text
  • Authors

    , , ,

    Source

    Annals of internal medicine 105:1 1986 Jul pg 65-6

    MeSH

    Aged
    Anaphylaxis
    Diatrizoate
    Diatrizoate Meglumine
    Glucagon
    Humans
    Hypotension
    Infusions, Parenteral
    Injections, Intravenous
    Male

    Pub Type(s)

    Case Reports
    Journal Article

    Language

    eng

    PubMed ID

    3717811

    Citation

    Zaloga, G P., et al. "Glucagon Reversal of Hypotension in a Case of Anaphylactoid Shock." Annals of Internal Medicine, vol. 105, no. 1, 1986, pp. 65-6.
    Zaloga GP, DeLacey W, Holmboe E, et al. Glucagon reversal of hypotension in a case of anaphylactoid shock. Ann Intern Med. 1986;105(1):65-6.
    Zaloga, G. P., DeLacey, W., Holmboe, E., & Chernow, B. (1986). Glucagon reversal of hypotension in a case of anaphylactoid shock. Annals of Internal Medicine, 105(1), pp. 65-6.
    Zaloga GP, et al. Glucagon Reversal of Hypotension in a Case of Anaphylactoid Shock. Ann Intern Med. 1986;105(1):65-6. PubMed PMID: 3717811.
    * Article titles in AMA citation format should be in sentence-case
    TY - JOUR T1 - Glucagon reversal of hypotension in a case of anaphylactoid shock. AU - Zaloga,G P, AU - DeLacey,W, AU - Holmboe,E, AU - Chernow,B, PY - 1986/7/1/pubmed PY - 1986/7/1/medline PY - 1986/7/1/entrez SP - 65 EP - 6 JF - Annals of internal medicine JO - Ann. Intern. Med. VL - 105 IS - 1 SN - 0003-4819 UR - https://www.unboundmedicine.com/medline/citation/3717811/full_citation L2 - https://www.annals.org/article.aspx?volume=105&issue=1&page=65 DB - PRIME DP - Unbound Medicine ER -